# SDR AALA990638

- Difficulty date: April 29, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N242AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49255
- System (JASC): 2841 · Fuel Quantity Indicator
- Part: Indicator
- Part number: 372001001
- Condition: Defective
- Location: Cockpit
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

LAX - FLT 896 - EN ROUTE SJC-DFW - CENTER TANK BOOST PUMP CIRCUIT BREAKERS POPPED WHEN TURNED ON.  AIRCRAFT AIR INTERRUPTED AND LANDED LAX WITHOUT FURTHER INCIDENT.  MAINTENANCE TROUBLESHOT SYSTEM AND FOUND FUEL QTY INDICATION SYSTEM AT FAULT.  MAINTENANCE REPLACED COCKPIT FUEL QTY INDICATOR.  AS A PRECAUTIONARY, BOTH CENTER BOOST PUMPS WERE REPLACED.  REQUIRED FUEL QTY AND TRANSFER CHECKS WERE ACCOMPLISHED WITH NO FAULTS.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
